Aarhus University Seal / Aarhus Universitets segl

Asymptotic completeness in quantum field theory: translation invariant Nelson type models restricted to the vacuum and one-particle sectors

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalLetters in Mathematical Physics
Volume95
Issue2
Pages (from-to)109-134
Number of pages36
ISSN0377-9017
DOIs
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 21940849